# SDR AALA202108315659

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 26,558 hours, 10,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  EMERGENCY POWER SUPPLY UNIT BATTERY FAULTS AT MID RIGHT (14WL). REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 14WL PER AMM 33-51-38.
